Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: If Lithium makes me *more* anxious... cache-monkey

Posted by ed_uk on November 13, 2005, at 10:18:55

In reply to Re: If Lithium makes me *more* anxious... ed_uk, posted by cache-monkey on November 12, 2005, at 19:49:02

Hi CM,

Given your bad experiences with APs and anticonvulsants, perhaps you will end up doing well on the right AD :-)

Kind regards

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[578195]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:577931
URL: http://www.dr-bob.org/babble/20051112/msgs/578195.html